# SDR DALA1231410172

- Difficulty date: May 12, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 97,130 hours, 14,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PDC, FOUND ROWS 21-31 ON BOTH SIDES OF ACFT EMERGENCY LIGHTS INOPERATIVE. MAINTENANCE REPLACED THE BATTERY AND BATTERY CHARGER PER AMM.
